# SDR USAA060186

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500G RBL 6 UPPER END AT DISTRIBUTION BAY CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW DWG 69-73527, DEFECT SIZE: .50 INCH.
